MAUDE Adverse Event Report: CAREFUSION ALARIS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10108964
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that; there have multiple events in which the extension sets were separating prior to patient use.The iv fluids that are used are generally lactated ringers and sodium chloride for infusions.The iv bags sizes range from 250ml, 500ml & 1000ml depending on age of patients.Customer further stated, there were no adverse effects caused to the patient from the event.
 
Additional Manufacturer Narrative
A photo of a set was provided by the customer.However, the attached photo does not represent the actual event.No issues were observed.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that there have multiple events in which the extension sets were separating prior to patient use.The iv fluids that are used are generally lactated ringers and sodium chloride for infusions.The iv bags sizes range from 250ml, 500ml & 1000ml depending on age of patients.Customer further stated that there were no adverse effects caused to the patient from the event.

Brand Name
ALARIS EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9107281
Report Number9616066-2019-02698
Device Sequence Number2430472
Product Code FPA
UDI-Device Identifier10885403234149
UDI-Public10885403234149
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10108964
Device Catalogue Number10108964
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1